# SDR DALA2023090607298

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 24,452 hours, 9,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4562196) L2 DOOR EMERGENCY EXIT LIGHTS INOP. R/R BATTERY PACK AT L2 DOOR EMERGENCY LIGHTS POWER SUPPLY PER B737 AMM 33-51. OPS CHK OK.
